Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 7, Number 3

All articles in this issue are freely accessible.

On rigidity, limit sets, and end invariants of hyperbolic $3$-manifolds
Yair N. Minsky.
J. Amer. Math. Soc. 7 (1994), 539-588
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257060
A compactification of the universal Picard variety over the moduli space of stable curves
Lucia Caporaso.
J. Amer. Math. Soc. 7 (1994), 589-660
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1254134
Rigidity of holomorphic mappings and a new Schwarz lemma at the boundary
Daniel M. Burns and Steven G. Krantz.
J. Amer. Math. Soc. 7 (1994), 661-676
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1242454
Linear decision trees, subspace arrangements and Möbius functions
Anders Björner and László Lovász.
J. Amer. Math. Soc. 7 (1994), 677-706
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1243770
A characterization of Banach spaces containing $c_{0}$
Haskell Rosenthal.
J. Amer. Math. Soc. 7 (1994), 707-748
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1242455
The inverse eigenvalue problem for real symmetric Toeplitz matrices
H. J. Landau.
J. Amer. Math. Soc. 7 (1994), 749-767
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1234570